Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On ergodicity for operators with bounded resolvent in Banach spaces
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
2011 (engelsk)Inngår i: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 204, nr 1, s. 63-72Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We prove results on ergodicity, i.e. on the property that the space is a direct sum of the kernel of an operator and the closure of its range, for closed linear operators A such that the norms of alpha(alpha - A)(-1) are uniformly bounded for all alpha > 0. We consider operators on Banach spaces which have the property that the space is complemented in its second dual space by a projection P. Results on ergodicity are obtained assuming that the product of the norms of I - 2P and I - Q is less than 2 where Q is a projection depending on the operator A. For the space of James we show that the norm of I - 2P is less than 2 where P is the canonical projection of the predual of the space. If (T(t))(t >= 0) is a bounded strongly continuous and eventually norm continuous semigroup on a Banach space, we show that if the generator of the semigroup is ergodic, then, for some positive number delta, the operators T(t) - I, 0 < t < delta, are also ergodic.

sted, utgiver, år, opplag, sider
2011. Vol. 204, nr 1, s. 63-72
Emneord [en]
ergodicity, bounded resolvent, canonical projection, semigroups of operators
HSV kategori
Identifikatorer
URN: urn:nbn:se:kth:diva-38156DOI: 10.4064/sm204-1-4ISI: 000293110900004Scopus ID: 2-s2.0-80051776581OAI: oai:DiVA.org:kth-38156DiVA, id: diva2:435996
Merknad

QC 20150720

Tilgjengelig fra: 2011-08-22 Laget: 2011-08-22 Sist oppdatert: 2017-12-08bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Søk i DiVA

Av forfatter/redaktør
Mattila, Kirsti
Av organisasjonen
I samme tidsskrift
Studia Mathematica

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 48 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf